Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took accidentally 2 extra strength Reactine pills. What kind of problems may I have?

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Question
Hi
My name is XXXXXXX,I'm 66
I took accidentaly 2 extra strength Reactine pills.2X10mg.What kind of problems may I have,what can I do to reduce
the consevences? May be I should drink lots of water ?
Thank you for your help
XXXXXXX
Posted Sat, 30 Mar 2013 in Medicines and Side Effects
 
 
Answered by Dr. Nsah Bernard 18 minutes later
Hello XXXXXXX,

Thanks for posting,

I do not think you have any thing to worry about given that Extra Strength Reactine 10 mg (Cetirizine 10mg) has dosage recommendation of up to 20mg (and you may even go upto 60mg daily dose divided into 3 dosages).
Side effects if present might be experienced. But if you have not experienced any yet, then you have nothing to worry about.

Hope this helps and let me know if you have any other questions.
Dr. Bernard
Above answer was peer-reviewed by
 
Follow-up: Took accidentally 2 extra strength Reactine pills. What kind of problems may I have? 11 minutes later
Thank you very much.
XXXXXXX
 
 
Answered by Dr. Nsah Bernard 8 minutes later
You are welcome and the pleasure is mine. Write back anytime for any other health query.
Dr. Bernard
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor